# SDR DALA1164926816

- Difficulty date: October 29, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED AND GOUGED ALL AREAS STA 1540-1640 LBL 45.  REMOVED AND REPLACED DAMAGED SEAT TRACK FROM 1540-1640 LBL 45 IAW B 757 SRM 51-40-02.
